# SDR AALA200800890

- Difficulty date: April 9, 2008
- Submitted: May 6, 2008
- Operation: Air carrier
- Aircraft: N9615W
- Make and model: Doug DC-9-83
- Aircraft serial: 53562
- Aircraft time: 32,068 hours
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Boot
- Condition: Split
- Location: Duct
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

DFW  INFLIGHT T852/09APR - CREW REPORTED TAIL COMPARTMENT TEMPERATURE HIGH AND DUCT PRESSURE ANOMALY.  REDUCED POWER FOR DESCENT.  RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  AIRCRAFT TAKEN OUT OF SERVICE FOR EVALUATION AND REPAIR.  FOUND BLOWN DUCT BOOT ON RIGHT TEMPERATURE CONTROL DUCT.  REPLACED DUCT BOOT ON RIGHT TEMPERATURE CONTROL DUCT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
